MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD NEEDLE ECLIPSE S/T 25X5/8 RB; NEEDLE, HYPODERMIC

BECTON DICKINSON, S.A. BD NEEDLE ECLIPSE S/T 25X5/8 RB; NEEDLE, HYPODERMIC
Catalog Number 305760
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd needle eclipse s/t 25x5/8 rb was cracked at the luer connection and leaked.The following information was provided by the initial reporter, translated from italian to english: upon the injection of the mprv vaccine (proquad) the part that connects the needle to the syringe was defective (cracking) therefore it was not possible to quantify the dose of vaccine actually administered since part of it leaked.

Brand Name
BD NEEDLE ECLIPSE S/T 25X5/8 RB
Common Device Name
NEEDLE, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19515654
Report Number3002682307-2024-00132
Device Sequence Number15556770
Product Code FMI
UDI-Device Identifier50382903057608
UDI-Public(01)50382903057608
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number305760
Device Lot Number2011005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown